# SDR MALA976653

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 44730501
- Condition: Failed
- Location: Deice Control
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT INTAKE ANNUNCIATOR ILLUMINATED IN FLIGHT, RESET SWITCH IT REMAINED ILLUMINATED UNTIL CREW RETURNED BACK TO MSP.  MAINTENANCE REPLACED DEICE CONTROL MODULE, OPS CHECKS GOOD.
